# SDR DALA2016012500592

- Difficulty date: January 22, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N989DN
- Make and model: Boeing 717-200
- Aircraft serial: 55067
- Aircraft time: 30,653 hours, 31,179 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Former
- Condition: Cracked
- Location: Bs 696
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT KEELBEAM BARREL BS 696, OTBD END OF FORMER CRACKED.  REPLACED LT KEELBEAM FORMER BS 696 IAW SRM 51-41-02 AND 51-41-05 AND DWG 9923453, REV C, REV A.
